Facebook Pixel

Is Next Choice any much different than the Plan b pill?

By April 4, 2012 - 6:53pm
Rate This

I took the Plan b pill april of 2010 and not even 4 days later i received a very heavy period. August of 2011 I had an accident and took the Plan b pill and within a week the same thing happened I received a heavy menstral flow. Recently (two weeks ago March 20) I took the Next Choice pill and I've had no side effects at all. My cycle ranges from 38 to 45 days but I'm not due to receive it until April 14 according to my period tracker. I'm scared because I've had breast tenderness, and heavy cramps but no bleeding. Is there a chance that I could be pregnant??

Add a Comment2 Comments

EmpowHER Guest

Hi Kelis,

Welcome to EmpowHER.  Not everyone will have side effects like bleeding, breast tenderness, cramps and many other.  Plan B might had work for you. If your period is not due until April 14th, then you have nothing to be worried about. 




April 5, 2012 - 3:30am

Sorry. Breast tenderness and cramps are side effects but I'm concerned about not having a period yet. Thanks

April 4, 2012 - 7:04pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!